# SDR SWIA2021070759279

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 44,458 hours, 28,979 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUE TO WINDOW HEAT CAUTION MESSAGE LH FLIGHT COMPARTMENT SIDE WINDOW REQUIRES REPLACEMENT.    (FILED CLOSED)    REMOVED LH FLIGHT COMPARTMENT SIDE WINDOW IAW CRJ 700 AMM 56-12-01-000-801-A01. SEE CP23072910 FOR INSTALLATION OF NEW SIDE WINDOW.
